# SDR NOCA22506

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R24682
- Condition: Low
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR POWER ASSIST BOTTLE PRESSURE BELOW LIMITS.  REMOVED AND REPLACED L4 DOOR EMERGENCY POWER RESERVOIR PER MM 52-11-30, OPS CHECKS OK.
